# SDR S2YA05034

- Difficulty date: May 21, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N359SK
- Make and model: Dorner DO328300
- Aircraft serial: 3202
- Engine: Pwa PW306B
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Part number: 60330201
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 3,996 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED AN AMBER CAS MESSAGE FOR BOTH LT AND RT FUEL QUANTITY INDICATORS.  THE CREW CONSULTED WITH MECHANIC AND MADE AN AIR-TURN-BACK.  MECHANIC REPLACED THE FUEL CONTROL PANEL AND ALL OPERATIONAL CHECKS WHERE GOOD.  (K)
